# SDR HALA2020010800007

- Difficulty date: January 7, 2020
- Submitted: January 8, 2020
- Operation: Air carrier
- Aircraft: N218HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8764
- Aircraft time: 2,824 hours, 557 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Chafed
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS - ENG 2 FIRE LOOP A FAULT ILLUMINATED AFTER ENGINE SHUTDOWN // FOUND #2 ENG AGB LOOP A HIGH TEMP CABLE CHAFED. REPLACED LOOP A HARNESS AND RAIL ASSY PER AMM 26-12-61. MECH 5418. OPS CHECK PENDING. REPLACED #2 ENG LOOP A FORWARD FIRE/OVERHEAT DETECTOR PER AMM 26-12-17.
